# SDR CA120113003

- Difficulty date: July 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4741122
- Condition: Malfunctioned
- Location: Mlg Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE PRODUCTION FLIGHT TEST A FIRE SYSTEM FAULT, CYAN, HAS BEEN POSTED AND IDENTIFIED IN MLG AREA.  NO EMERGENCY WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT.  FIRE DETECTION UNIT REPLACED AND TESTED FOUND OK.
